# SDR USAA920082008

- Difficulty date: November 3, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 76,461 hours, 14,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T8754
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM MONITOR MAJOR REPAIR NR 6056532 SLOPE PANEL STIFFENER CRACKED AT AFT END BS955 TO BS977, WL180, RBL 75.  REPAIRED SLOPE PANEL STIFFENER IAW US AIRWAYS EA NR 134024.
